# SDR CALA2024112902982

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 147A612814
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR STOP FITTING INSERT IS RUSTED AND CRACKED REF AAR N/R 9928669 REMOVED AND REPLACED STOP FITTING 147A6128-14 R2 DOOR AS PER SRM 51-40-02-0G-0 AND BOEING DRAWING 147A6125
